# SDR ASAA0640282

- Difficulty date: March 16, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 27,043 hours, 14,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652611
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO FRAME DENTED.  REPAIRED PER SRM 51 70 11 AND EA 5330 02062.
